Research Repository

Discrete Models for Estimating General Linear Continuous Time Systems

Chambers, MJ (1991) 'Discrete Models for Estimating General Linear Continuous Time Systems.' Econometric Theory, 7 (4). 531 - 542. ISSN 0266-4666

Full text not available from this repository.

Abstract

This paper derives discrete models for estimating systems of both first- and second-order linear differential equations in which derivatives of the exogenous variables appear in addition to their levels. © 1991, Cambridge University Press. All rights reserved.

Item Type: Article
Subjects: H Social Sciences > HB Economic Theory
Divisions: Faculty of Social Sciences > Economics, Department of
Depositing User: Jim Jamieson
Date Deposited: 07 Jul 2012 22:15
Last Modified: 05 Feb 2019 18:16
URI: http://repository.essex.ac.uk/id/eprint/2780

Actions (login required)

View Item View Item